# SDR SIMA20011177

- Difficulty date: April 12, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5367800826802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE THE LEFT INTERCOSTALS BETWEEN FRAMES 38 AND 40 CORRODED, AND THE RIGHT INTERCOSTALS BETWEEN FRAMES 36 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTALS IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
